# SDR C8GA20040002

- Difficulty date: March 17, 2004
- Submitted: March 20, 2004
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 55,278 hours, 29,431 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8B04NN0157
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 202 FROM MDSD TO KMIA. ENROUTE TO KMIA OBSERVED A COMPLETE LOSS OF "B" SYSTEM HYDRAULIC FLUID FOLLOWED BY BOTH "B" SYSTEM LOW-PRESSURE LIGHTS ILLUMINATING. BRAKE PRESSURE BEGAN A SLOW DROP TO 1400 POUNDS. A PHONE PATCH WAS MADE TO COMPANY, ADVISED ATC IN MIAMI AND DECLARED AN EMERGENCY. THE AIRCRAFT LANDED AT OUR FINAL DESTINATION IN KMIA WITHOUT INCIDENT. AIRCRAFT WAS INSPECTED AND FOUND A RUPTURE FLEX LINE TO HYD POWER UNIT FOR THE RIGHT HAND ELEVATOR. REPLACED FLEX HOSE ASSEMBLY AT ELEVATOR POWER UNIT, SERVICED “A” AND “B” HYDRAULIC SYSTEMS AND SYSTEM LEAK CHECK GOOD IAW B727 MM 12-12-0, 29-00 AND 27-30-81. AIRCRAFT RETURNED TO SERVICE.
